Jump to content

Searching for answers…


Recommended Posts

Hi everyone. This is my first time using a forum page for my HPPD. About 14 years ago I smoked a joint and it was laced with something. I had a horrible high. I started with extremely anxiety and HPPD symptoms . I have done all the test and labs and physically I am fine. My symptoms over time have stayed the same but I think my body just got used to them and I didn’t notice them as often. A few days ago I got a migraine with aura (which I am prone too but haven’t had in a while). I feel like my symptoms have worsened since. I am having awful anxiety right now and I’m wondering if that is what is making it worse. I have been on antidepressants since i was 17. My mom gave me 0.5 of Xanax to calm my nerves but I am nervous to take anything. Do you think it’s ok to take with my symptoms?

Link to comment
Share on other sites

Yea, Xanax is safe for hppd and will very likely help. Just be warned.. they are highly addictive and, as they work so well, will be mentally addictive too. Just make sure to only take them as and when you need them

Link to comment
Share on other sites

6 hours ago, Jay1 said:

Yea, Xanax is safe for hppd and will very likely help. Just be warned.. they are highly addictive and, as they work so well, will be mentally addictive too. Just make sure to only take them as and when you need them

Thank you! Have you ever experienced your symptoms have gotten worse out of nowhere? I’m not sure if it’s from my serve anxiety or just getting worse after 14 years.

Link to comment
Share on other sites

Yea, i've had several spikes... Some caused by stress, some from drug use, some from med use and some seemingly random (but probably also some underlying stress). They have all gone away again, with these exception of one caused by Ketamine use. 

Try to stay as calm as you can and distract yourself. Worst case, use the Xanax, as and when needed (it's amazing what a psychological boost just having the benzo in your pocket can bring!).

Link to comment
Share on other sites

43 minutes ago, Jay1 said:

Yea, i've had several spikes... Some caused by stress, some from drug use, some from med use and some seemingly random (but probably also some underlying stress). They have all gone away again, with these exception of one caused by Ketamine use. 

Try to stay as calm as you can and distract yourself. Worst case, use the Xanax, as and when needed (it's amazing what a psychological boost just having the benzo in your pocket can bring!).

I’m sure it is my anxiety causing all of this. It’s a vicious cycle. I’m nervous and anxious because of the visual snow so it’s hard not to be scared and anxious to stop it! Hoping the short term Xanax helps 🙏🏻

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.